# SDR IPXA11164624

- Difficulty date: January 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 11,046 hours, 7,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR EXTERIOR FUSELAGE SKIN REPAIR DOUBLER GOUGED BETWEEN FR 85 AND FR 86 BETWEEN STR 44R AND 43L (AFT OF TAIL BALL REPAIR).  ACCOMPLISHED REPAIR ON FUSELAGE SKIN BETWEEN FR 85 AND FR 86 BETWEEN STR 44R AND 43L IAW EO A300-5330-41290-A PARA 6A AND EO A300--5100-20876-D.
